MathSciNet Relay Station
MathSciNet bibliographic data
MR2772432 (2012d:52024) 52B60 (57R70 58D29)
Panina, Gaiane; Zhukova, Alena Morse index of a cyclic polygon. Cent. Eur. J. Math. 9 (2011), no. 2, 364–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement